(g*p)*-Closed Sets In Topological Spaces
Journal Title: INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY - Year 2014, Vol 6, Issue 1
Abstract
In this paper, we have introduced a new class of sets called (g*p)*-closed sets which is properly placed in between the class of closed sets and the class of g-closed sets. As an application, we introduce two new spaces namely, gTp and gTp* spaces. We have also introduced (g*p)*-continuous and (g*p)*-irresolute maps and their properties are investigated.
Authors and Affiliations
Paulin mary Helen M , Anitha. P,
Ability of Evolutionary and Recurrent SOM model GA-RSOM in Phonemic Recognition Optimization
The phoneme recognition aims to process a speech signal, characterized by a non-linearity with very high dynamics, allowing to perform various tasks on an information processing machine by an operator using orally...
The Analysis Solutions for Two-Dimensional Fractional Diffusion Equations with Variable Coefficients
This paper deals with a fractional diffusion equation with variable coefficients developed by a non-local method with temporal and spatial correlations. The time-fractional derivative is described in the Caputo sense whi...
Degree of Approximation of a Function Belongingto W (Lr, ξ (t)) (r > 1)-Class by (E, 1)(C, 2) Product Summabilty Transform
The field of approximation theory is so vast that it plays an increasingly important role in applications in pure and applied mathematics. The present study deals with a theorem concerning the degree of approximation of...
Coupled Fixed Point Results in Partially Ordered Complete Metric Space
In this paper we prove some coupled fixed point results in partially ordered complete metric space.
Fourier transf orm and Plancherel Theorem f or Nilpotent Lie Group
As will known the connected and simply connected nilpotent Lie group N has an important role in quantum mechanics. In this paper we show how the Fourier transform on the n dimensional vector Lie group n R can be genera...